Franklin

Indagationes mathematicae.

Publication:
Amsterdam : North-Holland
Format/Description:
Journal/Periodical
Quarterly
Print began with vol. 1, fasc. 1, published in 1939.
Status/Location:
Loading...

Options
Location Notes Your Loan Policy

Details

Standardized Title:
Indagationes mathematicae (Online)
Subjects:
Mathematics -- Periodicals.
Mathematics.
Form/Genre:
Electronic journals.
Periodicals.
System Details:
Mode of access: World Wide Web.
Notes:
Refereed/Peer-reviewed
Description based on: Vol. 1, no. 1 (Mar. 1990); title from general information screen (ScienceDirect, viewed Mar. 17, 2008).
Latest issue consulted: Vol. 18, no. 3 (Sept. 2007) (viewed Mar. 17, 2008).
Contributor:
Koninklijke Nederlandse Akademie van Wetenschappen. Afdeling Natuurkunde.
ISSN:
1872-6100
OCLC:
38995089
Access Restriction:
Unrestricted online access star